High Blood Pressure Support
1,299 members317 posts

Crazy Losartan Potassium Side Effects

Hi all just wanted to get some options. Doc put me on 100mg Losartan Potassium which has no affect on lowering my blood pressure which still averages around 140/98-99

I've been taking the pill for about 3 months now. Since being on this pill I have dizzyness (wait) Extreme dizzyness and feeling off balance like Vertigo, Migraines and severe headaches, my taste buds changed (changed the taste of everything I ate for hours afterword giving things a bitter, metallic taste)

I developed tinnitus in my right ear (Constant high pitch Noise) , I've also developed anxiety which i NEVER had before and have been having panic attacks, depression, and a sense of overall nervousness

My vision is off and this is on top of the vertigo, I have been more sensitive to light and sometimes feel like my eyes are burning. Sometimes makes it hard to drive.

If I stare at a computer screen or TV too long my eyes and head start hurting and get very nauseous.

I have told my doctor and he says it cant be the pills (not unexpected doctor response) and I told him that symptoms for High blood pressure pills dont just appear overnight and these have been increasing over these 3 months

I did stop taking the pills for a couple of days and noticed the dizzyness and off balance wear off quite a bit.

My doctor has set up an MRI to just rule out anything else just to be safe.

Has anyone else had any bad side effects with this medication. I will be of course getting new meds as this is not for me

1 Reply
oldestnewest

Toronto, Losartan is usually a well -tolerated BP medication, the least he hears complaints about according to my pharmacist.

Your Dr should have started you on a much lower dose than 100mg initially and then titrated it up as necessary - you might not then have incurred so many side effects, certainly not at the initial starting dose (usually 50mg).

However, those side effects you are experiencing do sound extreme and your Dr is wise to investigate to rule out anything untoward going on. Having said that, I'm surprised he didn't stop that particular drug to see if your symptoms resolved, and tried you on another - there are loads to choose from if one either doesn't work or produces unwanted side effec

Good luck, and do come back and let us know how you get on.

1 like
Reply

You may also like...